# SDR 0200609617

- Difficulty date: March 2, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 65,959 hours, 60,134 cycles
- Engine: Pwa JT8D9
- Engine time: 71,262 hours, 79,765 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 105 KTS, THE AIRCRAFT EXPERIENCED A COMPRESSOR STALL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED PS3 FILTERS AND SADDLE DUCTS ON BOTH ENGINES.  NO DEBRIS WAS FOUND.  BOTH ENGINES WERE OPERATED TO TAKEOFF POWER WITH NO STALLS OCCURRING.  AIRCRAFT RETURNED TO SERVICE.
